Author = Seyed Mansour Vaezpour
Coupled fixed point theorems in partially ordered complex valued metric spaces with application

Volume 13, Issue 2, July 2022, Pages 13-20

Mohadeseh Paknazar; Madjid Eshaghi; Seyed Mansour Vaezpour

Nash Equilibrium Strategy for Bi-matrix Games with L-R Fuzzy Payoffs

Volume 10, Issue 1, November 2019, Pages 99-109

Fatemeh Madandar; Somayeh Haghayeghi; S.Mansour Vaezpour

Hermitian solutions to the system of operator equations $T_iX=U_i$

Volume 10, Issue 1, November 2019, Pages 139-152

S.Mansour Vaezpour; Zahra Bakhtiari

Periodic solution for a delay nonlinear population equation with feedback control and periodic external source

Volume 6, Issue 1, January 2015, Pages 53-61

P. Nasertayoob; S. M. Vaezpour